# SDR YENA20140618112

- Difficulty date: June 18, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N779JB
- Make and model: Airbus A320-232
- Aircraft serial: 3811
- Aircraft time: 22,074 hours, 7,185 cycles
- System (JASC): 2700 · Flight Control System
- Part: Secu
- Part number: B372BAM0515
- Part serial: Q00136009723
- Condition: Failed
- Location: Nr 2
- Part time: 45,120 hours, 15,783 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY, FLIGHT CONTROL AILERON SERVO FAULT UNCOMMANDED PITCH, AILERON FLUTTER.  PERFORMED TSM 27-10-00-810-824A AND TSM 27-93-00-810-918A.  R & R NR 1 ELAC AND NR 2 SEC WORKED IAW 27-93-34 AND 27-94-34.  PERFORMED OPS TEST OF ELAC'S AND SEC'S.  OPS CK GOOD.  PERFORMED CAT III LAND TEST IAW 22-97-00.
